Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleInvariants of Binary Forms
Author(s) Paul Gordan
TextLes invariants des formes binaires. J. de Mathématiques Pures et Appliqués 6 (1900), 141-156 Translation by Michael Abramson
TypeArticle in Journal
AbstractThe system of binary forms is finite. I
I proved this theorem and Mr. Hilbert extended it
to forms in n variables. In this note, a theorem is
given which implies the others.
Length6
File
LanguageEnglish
Year1998
Translation Yes
Refereed No
Webmaster